Number of the records: 1
A generalization of probability theory on MV-algebras to IF-events
Title A generalization of probability theory on MV-algebras to IF-events Author info Magdaléna Renčová Author Renčová Magdaléna 1975- UMBFP10 - Katedra matematiky Source document Fuzzy Sets and Systems. Vol. 161, no. 12 (2010), pp. 1726-1739. - Amsterdam : Elsevier B.V., 2010 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1